MathSciNet Relay Station
MathSciNet bibliographic data
MR1760788 46J15 (30D55 46E15 47A15)
Jaffrey, Marc J.; Lance, Timothy L.; Stessin, Michael I. Submodules of the Hardy space over polynomial algebras. Pacific J. Math. 194 (2000), no. 2, 373–392.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement